One-dimensional asymptotic model of ocean active layer
Doklady Akademii Nauk, Tome 228 (1976) no. 1, pp. 70-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_1_a16,
author = {V. K. Kosnyrev and Yu. M. Kuftarkov and A. I. Felzenbaum},
title = {One-dimensional asymptotic model of ocean active layer},
journal = {Doklady Akademii Nauk},
pages = {70--72},
year = {1976},
volume = {228},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_1_a16/}
}
V. K. Kosnyrev; Yu. M. Kuftarkov; A. I. Felzenbaum. One-dimensional asymptotic model of ocean active layer. Doklady Akademii Nauk, Tome 228 (1976) no. 1, pp. 70-72. http://geodesic.mathdoc.fr/item/DAN_1976_228_1_a16/